CureZone   Log On   Join
##daniel miller plz read !!! and answer
 
ghgh415263 Views: 859
Published: 5 years ago
 

##daniel miller plz read !!! and answer


my doctor said "if you have infection other symptom have to be turn up so I think it is not infection(bacteria)"
and said "you have to stop making inflammation I don't know cause"

after computer game....
I find my lips turn slightly red
I think that Too much concentration can make inflammation worse

if people who have no inflammation
concentrate something
there is no inflammation worsened
because they don't have inflammation

what do you think?

and.. I read your 2012~2013 posting in cure zone

I find using steroid //www.curezone.org/forums/fm.asp?i=2043840#i

1. this is first steroid try?
2. then keep using? or quit then until 4/23/2013 //www.curezone.org/forums/fm.asp?i=2058341#i
you said you using steroid in this posting
3. did you use steroid with aquaphor
or only did you use steroid since 4/23/2013

plz I want detailed information


AND I think your ilps seem getting batter after 2013 February

so I need more information...
What change after 2013 February?
everything....something that doesn't seem relevant can be nice
like my Theory

i'm not good at English ....
if you don't make subtitles or posting
perhaps I can't fully understand
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.625 sec, (1)